# SDR ASAA2018090726043

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,277 hours, 11,968 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, CAPT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. RAN QRH. LIGHT EXTINGUISHED. GROUNDED - YES. CHECKED SYSTEM PER AMM 30-41-00-710-801, OPS CHECK GOOD.
